Doctor insights on:
What Could Raise An Inr Besides Coumadin
Factor VII , vit K: If pt. Is not on warfarin ( coumadi)...Lack of vitamin k, factor vii deficiency. If pt. Is on warfarin ...Steroids may increase it, also most antibiotics and a long list of meds that compete against the transporting protein. Check with hematologists. ...Read moreSee 1 more doctor answer
Takn Coumadin (warfarin) hvn't ben able 2eat much lately&have los 8+lbs n 2wks I don't know y. But got INR checked 2day & it was 6.1y? Is this dangerous menstrualonalso
Go see your doctor..: Now! you didn't explain why you're taking Coumadin (warfarin) but we typically aim for inr 2-3 if for blood clot or atrial fibrillation or clotting disorder. We aim for 2.5-3.5 if you have mechanical valve. Inr of 6.1 is way too high. Your Coumadin (warfarin) dose needs to be held/adjusted & inr monitored closely until back into therapeutic range. 8 lb weight loss in 2wks is not normal either. Go see your doctor now! ...Read more
Inr 6.4 this am and still the dr wants me to continue to take 17.5 of Coumadin (warfarin) is this normal?
Is having an INR level of 1.8-1.9 safe to have; im on Coumadin (warfarin) (2.5mlg 4 days, 5mlg 2 days out of the week).
My INR is 3.3. I accidentally took a double dose of Coumadin today, i.e. an extra 10mg. I have been taking 10mg every day except 5mg one day each week?
If a pt has a high INR (2.1 & 2.2) but is not on Coumadin (warfarin) should a work up be done to determine the cause? Why? What would a work up consist of?
My INR was an 8.7 on thursday and i haven't taken an coumadin (warfarin). Today my son bumped his head on mine really hard. Should i be worried?
Why would my INR be 1.0 one month and jump to 17 the next month with no change of Coumadin (warfarin) dose?
How long before a patient taking Coumadin (warfarin) to have a controlled inr. It has been 2 months and my last INR was 7.2? Taking 15mg. Is lovenox better ?
I'm on coumadin (warfarin) with stable INR. Hit my head on the handle above car door. No bruise,bump,or selling. Some soreness. Could I have brain bleed?
Good Question: Procedures that were performed our presume that CAT scan in them or I would've picked up a blame brain bleed. While there is reports of a delay bring a lead within 24 to 48 hours this would be unusual. A careful history with attention to changes in cognitive status would be helpful and will determine whether a further evaluation is needed. Good luck ismy wishes. ...Read more
How long should I take Coumadin (warfarin) for a DVT of unknown origin? Never had one in the past. Current INR is 2.3. Been taking it for 60 days.
At least 6 months: According the american college of chest physicians an unprovoked [ no clear precipitating event ] should be treated for 6 months.[ or 180 days]. Further work up may uncover reasons to treat longer. Please understand that too short of treatment increases the risks for additional blood clots. ...Read moreSee 1 more doctor answer
Is excessive sleep in an 80 years old a warning sign for a stroke? Given that we have high INR level? And trying to maintain it using coumadin (warfarin).
No.: Stroke does not have warning signs except for transient neurologic symptoms which are only recognized as transient in retrospect. Sleeping is not a warning sign nor is it associated with elevated inr. You should have had a frank discussion with your provider about the risks and benefits of Coumadin (warfarin) therapy using the chadsvasc and possibly hasbled scoring systems. ...Read more
Take Coumadin (warfarin) and when i urinated there blood spots and dark urine. Inr was 4.8. Should i be worried?
I was placed on Coumadin post stroke ( treated with tPa ). However since a CABG x3 my INR is no longer stable, fluctuating between wildly suprtherape?
Need to be clear: Do not understand your question. SorryGet a more detailed answer ›
Hello doctor, I just slammed my finger in the car door and its very painful and hurts to bend it...im also on coumadin (warfarin) and my INR has been low at 1.0?
Does Coumadin (warfarin) make you extremely fatigued? Is there a medication that is a blood thinner but you don't need an INR check?
Rivaroxaban.: Coumadin (warfarin) does not make you extremely fatigued unless you're anemic from occult bleeding because of a supratherapeutic (i.e., really high) inr. Make sure you stay on top of your inr and, if you're feeling really fatigued, to have your hemoglobin/hematocrit (which is your blood count) checked. Rivaroxaban is a blood thinner that doesn't require monitoring. Discuss with your pcp. ...Read more
- Talk to a doctor live online for free
- What could it be besides ringworm?
- What can raise inr level?
- What foods raise inr level?
- Ask a doctor a question free online
- What could cause easy bruising besides anemia?
- Coumadin levels inr range
- Coumadin inr monitoring
- Therapeutic inr on coumadin
- Talk to a cardiologist online